# SDR DALA2025052003871

- Difficulty date: May 16, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 76,547 hours, 29,311 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0969276) CORROSION BTW UPPER CHORD OF BEAM AND LAVATORY FLOOR FITTING STA 947.5 LBL60-65 AT PASSENGER COMPARMENT. LAVATORY FLOOR FITTING STA 947.5 LBL60-65 AT PASSENGER COMPARMENT.WAS REPAIRED PER B737-800 SRM 53-70-51-2R PROCEDURE 5 REPAIR 5
